# SDR GUUA93632052211A

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 30,474 hours, 36,159 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30204A
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CHECK RT BRAKES NO BRAKING ACTION.  REPLACED NR 3 AND 4 BRAKE ASSEMBLIES.
